# SDR CALA2022032300767

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737-9
- Aircraft serial: 30121
- Aircraft time: 58,046 hours, 23,735 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 BOTH NLG DOORS LEADING EDGE EROSION BOOT MISSING -- SEE PHOTO EXCEED 7 DAYS AND PERMANENT REPAIR PER PART 3 WITHIN 30 DAYS. PERFORMED INTERIM REPAIR PER PART 1 OF ECRA 5280-01284 REV-C. ISSUE DIP INSP INTERIM REPAIR PER PART 2 AT INTERVALS NOT TO TOMC APPROVED DIP TO INSPECT INTERIM REPAIR PER PART 2 OF ECRA TOMC-APPROVAL FROM SC1ELBYC COMMENT 5280-01284 AT INTERVALS NOT TO EXCEED 7 DAYS. INSTALL PERMANENT REPAIR PER PART 3 OF ECRA WITHIN 30 DAYS. ADDED PHOTO QC REVIEWED RECORDS UPDATE...SP QC REVIEWED RIR: 07 DAYS T/A: 30 DAYS...SP/U366013
